# SDR 95ZZZX699

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741SJ
- Make and model: Boeing 747121
- Aircraft serial: 19648
- Engine: Pwa JT9D7A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Leaking
- Location: Nr 4 Engine
- Part time: 4,356 hours
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A, E, F

## Discrepancy

EN ROUTE TO SEOUL, KOREA, FLIGHT CREW REPORTED A FIRE WARNING ON NR 4 ENGINE.  ENGINE SHUT DOWN USING ENGINE FIRE CHECKLIST.  CREW DECLARED AN EMERGENCY AND LANDED AT PUSAN WITHOUT INCIDENT.  BOTH FIRE BOTTLES DISCHARGED.  CREW REPORTED NR 2 FIRE BOTTLE DISCHARGED AFTER NUMEROUS ATTEMPTS.  MAINTENANCE FOUND EVIDENCE OF A FIRE IN AREA OF FUEL CONTROL UNIT.  ENGINE REMOVED FOR REPAIRS.  BOTH FIRE BOTTLES REPLACED AND FUNCTIONAL CHECK NORMAL.  AIRCRAFT RELEASED FOR SERVICE.
